My son was recently put on Zoloft for depression. His doctor has gradually increased the dose to the therapeutic dose love two weeks.MIT seems that once h got closer to the 100 mg dose, he has gotten more tired and wiped out. He takes it at night, but still is very tired and can't get up in the morning. Is this normal?View Thread
He is almost 18 and was diagnosed with depression. He has had a recent bought with mono. I have brought the insomnia to the doctor's attention and he said to keep an eye on him. I have not noticed any other mood changes since increasing the dose.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.